# SDR ASAA2014021106902

- Difficulty date: February 11, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 67,646 hours, 38,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65C3397047
- Condition: Corroded
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED AT FS 315, RBL 15.  ACFT GROUNDED.  R & R FLOOR SUPPORT IAW SRM 51-40-02-0G-0.
